The Annals of Statistics

Rejoinder: Theoretical Comparison of Bootstrap Confidence Intervals

Peter Hall

Full-text: Open access

Article information

Source
Ann. Statist., Volume 16, Number 3 (1988), 981-985.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350944

Digital Object Identifier
doi:10.1214/aos/1176350944

Mathematical Reviews number (MathSciNet)
MR959185

Zentralblatt MATH identifier
0663.62046

JSTOR
links.jstor.org

Citation

Hall, Peter. Rejoinder: Theoretical Comparison of Bootstrap Confidence Intervals. Ann. Statist. 16 (1988), no. 3, 981--985. doi:10.1214/aos/1176350944. https://projecteuclid.org/euclid.aos/1176350944


Export citation